# SDR USAA2009061691492

- Difficulty date: May 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - INTERGRANULAR CORROSION ON FUSELAGE FRAME AT BS 767 BETWEEN S27L TO S27R, BL 0.  REPAIRED FUSELAGE FRAME AT BS 767 BETWEEN S27L TO S27R, BL 0 IAW B737 SRM 53-00-07-2R4.
